Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feel cold sweats, pain in lower left side with light swelling. Cause for the problem?

Im very cold but am swetting, along with pain isolated to my lower left side. The area where the pain is has began to swell slightly and is getting more tender as time passes. I have had cold sweats before, nothing like the inflammation and swelling in my lower left side at the same time though. Should i go to a doctor or the emergency room? im a 22 year old male.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Hello friend,
My advise is to approach an Expert Homoeopathic physician at the earliest. It appears that it is an acute inflammatory condition and needs immediate attention. He will take your case in detail and will help you with safe and simple remedies to cure your condition. Your question is not clear enough to give any further advise.
With best wishes for a cure through Homoeopathy,
Dr. C. J. Varghese
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor